A new regularized method for two dimensional nonhomogeneous …
Established
22
Citations24
Refs2009
Year
Search Works
Work Details
- DOI 10.1016/j.amc.2009.06.020
- OpenAlex ID W2017156202
- Type Article
- Language EN
- Published 14 Jun 2009
- Volume 215 (3)
- Pages 873–880
- Source Applied Mathematics and Computation
- Publisher Elsevier BV
- FWCI 3.99
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
A new regularized method for two dimensional nonhomogeneous backward heat problem
Article 2009 EN
22
Citations
24
References
2
Authors
3.99
FWCI
Citations by Year
Last 9 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Nguyen Huy Tuan Corresponding | Ton Duc Thang University (VN) | |
| 2 | Dang Duc Trong | Vietnam National University Ho… (VN) | — |
Related Works
10Data: OpenAlex